Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

3 months pregnant, bleeding, duphaston, myfol, bisleri

this is 3rd month of my pregnancy, and i picked a heavy machine, then suddenly blood started, now during urinal pass the blood increases, i consult to doctor, the doctor suggest me these medicines, 1. Dophason ( dydrogesterone ) 2. Myfol (L-Methylfolate) 3. Bisleri (iron III Hydroxide Polymaltose , Complex + Folic Acid ) shell i remain pregnant , or i must take abortion step.? Please help me,
Asked On : Fri, 4 May 2012
Answers:  1 Views:  988
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
you shouldn't lift heavy weights during pregnancy. It can lead to miscarriage.
You didn't mentioned whether your doctor has done ultrasound or not.
If not please undergo ultrasound which will rule out the underlying cause of your bleeding.
Depending on the report if the fetus is viable no need to go for abortion.
You have to continue the medicines given by your doctor which will help in maintaining of pregnancy, and be careful in future.
take care.
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor